Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Is it normal to have increased discharge when you are on microlite pill?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1290 Questions
is it normal to have increased discharge when you are on microlite pill.. this is my second month and notice discharge daily.
Posted Thu, 15 Aug 2013 in Women's Health
Answered by Dr. Alekhya 1 hour later

Thank you for the query.

You are using a pill which is combined of two hormones - levonorgestrel and ethinylestradiol. Levonorgestrel is a hormone that can cause changes in the cervical mucus. And estrogen will gradually increase the amount of lubricating secretion in vagina. So Until and unless your vaginal discharge is associated with smell and itching. there is no need to worry.

I have seen so many women complaining of vaginal discharge after using pill and it is normal.

Hope I have answered your query. If you have any follow-up questions feel free to contact again.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor